# SDR UIEA200900019

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 103,925 hours, 18,194 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Part number: 321U2731102
- Part serial: 16889
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 DIAGONAL BRACE IS CHAFED ON OTBD SIDE 11 O'CLOCK POSITION, ZONE 5, 29.5 INCHES FROM FORWARD END.  CHAFE IS 2.0 INCH LONG BY 0.125 INCH WIDE.  INTERIM REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 54-41-01, FIG 3 SHEETS 1 THRU 4.  REFERENCE ATLAS AIR EO4754A298.  REPEAT INSPECTIONS AS PER PART 2 OF EO TO BE ACCOMPLISHED EVERY C-CHECK.
